# SDR SWAA2012041903261

- Difficulty date: March 27, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 51,207 hours, 41,093 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546560
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS  947.5 BETWEEN STR 26L TO 27L IN AFT CARGO COMPARTMENT.  REMOVED AND REPLACED SHEAR TIE PER SRM AND BAC DRAWING.
